# SDR N6WA2019073002

- Difficulty date: July 30, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 35,875 hours, 24,498 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT DOOR SEAL IS TORN. R&R LT EMERGENCY EXIT DOOR SEAL IAW AMM 52-21-07.
